# SDR DALA2016072105454

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 73,813 hours, 57,105 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR BS 1485 BULKHEAD WEB CRACKED JUST BELOW LT VENT BOX.  REPAIRED IAW PRI 548124-14 REV 0 AND COMPLIED WITH ERA 548124-14 REV ORIG.
